|livinlife ||02-23-2009 03:25 PM |
Will i gain weight after getting off HYDROYXCUT?
Im 18 years old 6'2 and was 310 pounds been on a diet for 1 month and 3 weeks on a 1200-1500 calorie diet and lost 22 pounds now if i get on hydroxycut hardcore and still diet and execrise and loose more but will i gain back when i stop the pills or if i still diet i will be good? I HEARD BECAUSE IT SPPEDS UP UR METABLOSIM and whe nu get back off then it slows so whats the deal with this pill????
|Pitysister ||02-23-2009 03:36 PM |
how many grams of protein are you taking in a day?
|livinlife ||02-23-2009 03:48 PM |
not sure whats wrong?
|hsfb4732 ||03-06-2009 04:12 PM |
I'm not a pro at this but i've lost alot of weight with out any diet pills at all and for some odd reason took about month off a while back and didn't gain a pound back. If you've had a good diet and a decent work out schedule it shouldn't hurt you too bad but it might slow down a bit. Diet and excersice teaches your body how to mantain weight/build muscle if thats what your going for. In my opinion diet pills force your body to so once your off them and your body hasn't learned any thing it'll most likely come back.
|supermad ||03-06-2009 05:56 PM |
Pills are a quick fix and due no good long run. Get your diet in check
Your calories are two low for your body weight and your metabolism is going to slow. You can get away with 2000-2500 per day and lose weight. Also protien should be up. As for the hydroxycut. It will mostly increase metabolism to help burn more calories. I do not think you need it but in answer to your question, no, you won't gain weight by stopping to use it unless you increase calories. Once fat is gone, it's gone. Unfortunatly 22lbs in 3 weeks is not just fat. some is water so expect the pounds to slow down and other is muscle. This is bad. A couple pounds a week or maybe a little more since you are big is all you should be losing.
|jruiz21 ||03-14-2009 10:27 AM |
Its pretty much already been said, but as long as you work hard to keep your diet in check after you get of the pills, and make sure its clean, than you shouldnt have much of a problem.. If you notice an increase in craving for food after you get off the pills, just think about your goals and do not compromise them. If you can keep that under control you'll be golden.
also though, IMO hydroxycut is just well advertised BS. Overpriced for mediocre effects. Try investing in something else.
|supermad ||03-17-2009 06:13 AM |
definitly over hyped. controll cravings to eat by eating something high in protien. that will insure you get protien for the day and you dont worry about adverse effects.
|mola_jutt ||03-29-2009 03:14 PM |
In my opinion you should try to stay away from pills. Self control is what you need and I think you are doing pretty good for now. Do increase your calories a bit though as someone said itss too low for your weight.
Increase your Protein to at least 1g per pound. That alone will keep you from eating junk food 'cuase you won't have time to eat anything else. Drink ton of water and run run run..
|Hercules ||04-15-2009 09:23 AM |
I took that Hydroxy cut and it didnt even curb my apatite.
Maybe I'll try the Meth. :)
-Just kiddin of coarse.
Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.